# SDR C2XA01IA334

- Difficulty date: August 20, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N15818
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 153
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Part number: 8525LGR8B3ASNH
- Condition: Dirty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 29990, THE CREW REPORTED THAT THE LANDING GEAR WAS SLOW TO RETRACT.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE CLEANED THE NOSE LANDING GEAR WEIGHT ON WHEELS CANNON PLUG.  OPERATIONALLY CHECKED THE RETRACTION/EXTENSION SYSTEM WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
